# SDR CA970130013

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1038255514
- Condition: Broken Teeth
- Location: Dist Gear
- Component: Bendix, O4RN2000
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF THE ENGINE BEGAN TO RUN ROUGH AND LOSE POWER. AIRCRAFT RETURNED TO BASE. RUN UP THE FOLLOWING DAY REVEALED THE LEFT MAGNETO WAS DEAD. DISASSEMBLY OF THE MAGNETO REVEALED BROKEN TEETH ON THE DISTRIBUTOR GEARS.
